Követés
Sze-Bi Hsu
Sze-Bi Hsu
E-mail megerősítve itt: math.nthu.edu.tw - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
A mathematical theory for single-nutrient competition in continuous cultures of micro-organisms
SB Hsu, S Hubbell, P Waltman
SIAM Journal on Applied Mathematics 32 (2), 366-383, 1977
6161977
Global stability for a class of predator-prey systems
SB Hsu, TW Huang
SIAM Journal on Applied Mathematics 55 (3), 763-783, 1995
5581995
Global analysis of the Michaelis–Menten-type ratio-dependent predator-prey system
SB Hsu, TW Hwang, Y Kuang
Journal of mathematical biology 42, 489-506, 2001
4362001
Limiting behavior for competing species
SB Hsu
SIAM Journal on Applied Mathematics 34 (4), 760-763, 1978
3241978
Competing predators
SB Hsu, SP Hubbell, P Waltman
SIAM Journal on Applied Mathematics 35 (4), 617-625, 1978
2571978
A mathematical model of the chemostat with periodic washout rate
GJ Butler, SB Hsu, P Waltman
SIAM Journal on Applied Mathematics 45 (3), 435-449, 1985
2371985
A ratio-dependent food chain model and its applications to biological control
SB Hsu, TW Hwang, Y Kuang
Mathematical biosciences 181 (1), 55-83, 2003
2262003
A contribution to the theory of competing predators
SB Hsu, SP Hubbell, P Waltman
Ecological Monographs 48 (3), 337-349, 1978
2231978
On global stability of a predator-prey system
SB Hsu
Mathematical Biosciences 39 (1-2), 1-10, 1978
2141978
Competitive exclusion and coexistence for competitive systems on ordered Banach spaces
S Hsu, H Smith, P Waltman
Transactions of the American Mathematical Society 348 (10), 4083-4094, 1996
2101996
Lectures on chaotic dynamical systems
VS Afraĭmovich, SB Hsu
American Mathematical Soc., 2003
1992003
A competition model for a seasonally fluctuating nutrient
SB Hsu
Journal of Mathematical Biology 9, 115-132, 1980
1921980
A diffusive predator–prey model in heterogeneous environment
Y Du, SB Hsu
Journal of Differential Equations 203 (2), 331-364, 2004
1782004
Rich dynamics of a ratio-dependent one-prey two-predators model
SB Hsu, TW Hwang, Y Kuang
Journal of Mathematical Biology 43 (5), 377-396, 2001
1722001
Spreading speeds and traveling waves for nonmonotone integrodifference equations
SB Hsu, XQ Zhao
SIAM Journal on Mathematical Analysis 40 (2), 776-789, 2008
1622008
On a system of reaction-diffusion equations arising from competition in an unstirred chemostat
SB Hsu, P Waltman
SIAM Journal on Applied Mathematics 53 (4), 1026-1044, 1993
1611993
Some results on global stability of a predator-prey system
KS Cheng, SB Hsu, SS Lin
Journal of Mathematical Biology 12 (1), 115-126, 1982
1601982
Coexistence of competing predators in a chemostat
GJ Butler, SB Hsu, P Waltman
Journal of Mathematical Biology 17 (2), 133-151, 1983
1531983
Theoretical and experimental investigations of microbial competition in continuous culture
P Waltman, SP Hubbell, SB Hsu
Modeling and differential equations in biology, 107-152, 2017
1262017
Ordinary differential equations with applications
SB Hsu
World Scientific Publishing Company, 2013
1262013
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20